Convergence and convergence rates for approximating ergodic means of functions of solutions to stochastic differential equations with Markov switching

Hongwei Mei, George Yin

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

This work focuses on numerical algorithms for approximating the ergodic means for suitable functions of solutions to stochastic differential equations with Markov regime switching. Our main effort is devoted to obtaining the convergence and rates of convergence of the approximation algorithms. The study is carried out by obtaining laws of large numbers and laws of iterated logarithms for numerical approximation to long-run averages of suitable functions of solutions to switching diffusions.

Original languageEnglish
Pages (from-to)3104-3125
Number of pages22
JournalStochastic Processes and their Applications
Volume125
Issue number8
DOIs
StatePublished - Aug 1 2015

Keywords

  • Invariant measure
  • Law of iterated logarithm
  • Recursive algorithm
  • Switching diffusion

Fingerprint

Dive into the research topics of 'Convergence and convergence rates for approximating ergodic means of functions of solutions to stochastic differential equations with Markov switching'. Together they form a unique fingerprint.

Cite this